# SDR ORJA97135

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR SEATS 17-20 D,E, F INOP.  REMOVED AND REPLACED POWER PACK, OPS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
